# SDR SWIA201128338

- Difficulty date: October 20, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 26,791 hours, 21,087 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER LEADING EDGE HAS CHAFING.  (C-CHECK)  REPAIR PER SRM.
